# SDR CA110707007

- Difficulty date: July 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 317 hours
- Engine: Lyc IO540L1A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Mlg Wheel
- Part time: 92 hours
- Component: Wheel, 40418
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FAILED, LEADING TO OUTER COTTER PIN SHEARING OFF.  NUT TIGHTENING WITH TIRE ROTATION, AND WHEEL + TIRE SEIZING COMPLETELY.  APPROX 2 HR SPENT ON RUNWAY TO GET WHEEL UNSEIZED AND ACFT CLEAR OF RUNWAY.
